# SDR SWIA201130571

- Difficulty date: September 21, 2011
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 15,806 hours, 10,816 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED.  (C-CHECK)  REPAIRED FS 280 FLOORBEAM CORRODED PER CRJ 7/9 SRM.
